# SDR SWAA2022111771639

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 47,187 hours, 28,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Dislodged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DRAGS ON FLOOR.  SECURED R1 DOOR SLIDE GIRT BAR FLAP TO VELCRO STRIPS ON SLIDE COMPARTMENT IAW SIP.
